# SDR ABXA050322

- Difficulty date: November 22, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9910023313
- Condition: Cracked
- Location: E/E Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND CRACK IN SUBFLOOR, UNDER FIRST OFFICER'S INBOARD SEAT TRACK.  CUT OUT CRACK AND CORROSION IN SUBFLOOR, INSTALLED DOUBLER IAW DC9 SRM 53.
